Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
VAMPIRO

Taken off accutane - what you reckon?

Hi guys

I was recently on accutane at 80mg per day for 11 weeks (I weight 78kg). I was taken off it cause I had a reaction - basically both my big toes went kind of mental (I'll spare you the graphic description). Anyway I am now off it after just 11 weeks. I cleared up after 5 weeks and have had two tiny white heads in like 6 weeks. Do you think I have a chance of staying clear or do you think my future holds another cycle of accutane (which according to the derm would be at a lower dose).

Anyone have any experince with shorter cycles of accutane. I ask because reading a lot of people's accutane diaries, they didn't clear sometimes till 4-5 months and I wondered if anyone else had responeded as quick as I did?

Thanks

J

Share this post


Link to post
Share on other sites

Nah, not acne. My toenail cracked open and my toes got red and swollen. Its a really raare side effect, my derm said he had only seen it once before. Its rather painful.

Oh, I'm 23 years old too.

Share this post


Link to post
Share on other sites

I don't think you should have any problems.. But you must realized that the shorter time you are on accutane the more likely your acne will return..

but most treatments ranger anywhere from 12-25 weeks.. It all depends on your derm..

Today is my last day of accutane (80 mg per day for 6 months).. Even though i've been clear since the beginning of June.. My derm decided to keep me on because he says the longer you are on at a higher dose.. the more likely your acne will not return..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×